# SDR 9609321143

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT, THE NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL.  THE ENGINE WAS SHUTDOWN AND A HIGH ALTITUDE RAPID RESTART WAS ATTEMPTED BUT DID NOT START.  A SECOND RESTART WAS SUCCESSFUL AND FLIGHT CONTINUED TO MCO WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED VISUAL INSPECTIONS.  ENGINE WAS REPLACED DUE TO FAILED BORESCOPE INSPECTION.
